# SDR FDEA201009303844

- Difficulty date: September 30, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46624
- Aircraft time: 82,577 hours, 33,866 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 4 Spoiler
- Component: Spoiler
- Component part number: NRC6050503
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, NR 4 SPOILER UPPER SKIN AREA FOUND DELAMINATION.  REMOVED, REPLACED AND OPS CHECK CARRIED OUT IAW AMM 27-60-01-4, REV 10 FOUND SATISFACTORY.  LT WING NR 4 SPOILER CLEARANCE CHECK CARRIED OUT IAW AMM 27-60-01-6 REV 10, FOUND SATISFACTORY.
